Please use this identifier to cite or link to this item: http://buratest.brunel.ac.uk/handle/2438/4584
Title: A note on a camouflage pursuit problem
Authors: Rawlins, AD
Keywords: Calculus;Pursuit problem;Camouflage pursuit
Issue Date: 2010
Publisher: Oxford University Press
Citation: The Quarterly Journal of Mechanics and Applied Mathematics, 64(1): 47-56
Abstract: Motion camouflage is a pursuit strategy whereby a predator moves towards a prey while appearing stationary to the prey except for the change in its perceived cross section as it approaches. If the effect of cross section size with distance is ignored then this means that the target is unable to discern that the aggressor is moving. The aggressor appears to be at its initial position or is camouflaged by a stationary object in the background. We shall derive a closed form solution to the problem of camouflage pursuit for a particular situation. Although general differential equations have already been derived for this strategy they have not been solved in closed form.
Description: The version available is a preprint of the full and final published article which is accessible at the link below.Copyright © The author 2010. Published by Oxford University Press; all rights reserved. For Permissions, please email: journals.permissions@oxfordjournals.org
URI: http://qjmam.oxfordjournals.org/content/early/2010/11/02/qjmam.hbq022
http://bura.brunel.ac.uk/handle/2438/4584
DOI: http://dx.doi.org/10.1093/qjmam/hbq022
ISSN: 0033-5614
Appears in Collections:Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
Fulltext.pdf181.06 kBAdobe PDFView/Open


Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.